# SDR MWEA96091

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Aft Press Blkd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE MARKS ON AFT SIDE OF AFT PRESSURE BULKHEAD FWD OF RT APU DOOR HINGE.  INSTALLED DOUBLER REPAIR IAW SRM 53-03 FIG 22.
